О коэффициентах однолистных функций

Ю.Е. Аленицын

Matematiceskij sbornik (1944)

  • Volume: 57, Issue: 1, page 131-138
  • ISSN: 0368-8666

How to cite

top

Аленицын, Ю.Е.. "О коэффициентах однолистных функций." Matematiceskij sbornik 57.1 (1944): 131-138. <http://eudml.org/doc/65259>.

@article{Аленицын1944,
author = {Аленицын, Ю.Е.},
journal = {Matematiceskij sbornik},
language = {rus},
number = {1},
pages = {131-138},
publisher = {Tipogr. Lissnera i Sobko},
title = {О коэффициентах однолистных функций},
url = {http://eudml.org/doc/65259},
volume = {57},
year = {1944},
}

TY - JOUR
AU - Аленицын, Ю.Е.
TI - О коэффициентах однолистных функций
JO - Matematiceskij sbornik
PY - 1944
PB - Tipogr. Lissnera i Sobko
VL - 57
IS - 1
SP - 131
EP - 138
LA - rus
UR - http://eudml.org/doc/65259
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.